# SDR FDEA201807261817

- Difficulty date: July 26, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 4,592 hours, 2,027 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO KIND, WE FAILED. TO GET A NOSE GEAR GREEN LIGHT. PERFORMED GO-AROUND, RAN QRH AND RETURNED FOR UNEVENTFUL LANDING. CREW STATED ON DEBRIEF THEY SUSPECTED BAD BULBS IN THE NOSE GEAR POSITION AS THEY HAD NO OTHER MESSAGES OR INDICATIONS THAT THE GEAR WAS UNSAFE. PERFORMED LIGHT TEST AND NOSE INDICATION IS INOP. RELAMPED BOTH POSITIONS AND NOSE LIGHT OPS CHECK GOOD. REF SWPM 20-84 AND AMM 33-16-00-5. NO HISTORY. BULBS REPLACED WERE MPN 387 CPN 0046316. JOB COMPLETE.
